# SDR USAA2013070800030

- Difficulty date: June 15, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465501
- Condition: Distorted
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - DISTORTED HOLE IN FUSELAGE FRAME AT BS 787, S25R.  REPAIRED FUSELAGE FRAME AT BS787, S25R IAW SRM 53-70-11-OG & EA 104910.
